Covonia Sugar Free Cold & Flu Formula 160ml

Covonia Sugar Free Cold & Flu Formula 160ml

SKU: 5011309440218 Categories: , ,

Description

Details

Brand

Covonia

Features

Sugar free, For the relief of all 5 main symptoms of cold and flu, For aches & pains, headache, nasal congestion, tickly sore throat, chesty cough, Dosing cup included

Pack Size

160

Unit (free text)

ml

Ingredients

Active ingredients per 20ml: Paracetamol 1000mg, Phenylephrine Hydrochloride 12.18mg, Guaifenesin 200mg, Cetylpyridinium Chloride 3mg, Also contains: Sorbitol (E420), Liquid Maltitol, Propylene Glycol, Colours (E104, E131) and Ethanol, See leaflet for full list of ingredients

For allergens, see ingredients in bold

Nutritional Claims

Sugar free

Company Name

Thornton & Ross Ltd.

Manufacturers Address

Manufactured by the licence holder:
Thornton & Ross Ltd.,
Huddersfield,
HD7 5QH,
UK.

Preparation and Usage

Read all the enclosed leaflet before use.
For the relief of symptoms of cold and flu, including aches & pains, headache, nasal congestion, tickly sore throat and chesty cough.
Always use the measuring cup supplied with the pack.
It is important to shake the bottle for at least 10 seconds before use.
Take the solution by mouth.

Age: Adults, the elderly and children over 16 years, How much: 20ml, How often (in 24hrs): Up to four times
Age: Children 12-16 years, How much: 15ml, How often (in 24hrs): Up to four times
Leave at least 4hrs between doses
Do not take more than four doses in 24hrs
Do not give to children under 12 years unless your doctor tells you to

Wipe the neck of the bottle clean and replace the cap securely, without over-tightening it.

Storage

Do not store above 25°C.
Keep the bottle tightly closed in the outer carton.

Return To

Thornton & Ross Ltd.,
Huddersfield,
HD7 5QH,
UK.

Safety Warning

Do not exceed the stated dose.
The product is for short term use only.
If symptoms persist consult your doctor.

Contains Paracetamol
Do not take with any other paracetamol – containing products.
Immediate medical advice should be sought in the event of an overdose, even if you feel well.
This product contains a decongestant.
Do not take with other products for the relief of colds, flu or congestion.
See leaflet for further precautions.
Keep out of the sight and reach of children.

Regulated Product Name

Sugar Free Cold & Flu Formula

Contact Address

Huddersfield,
HD7 5QH,
UK.

Storage Type

Ambient Type

Pack Type

Box Type

Standardised Brand

Covonia Brand

Unit (specific)

Millilitres Unit (specific)

New Product Development

Final Product – Not NPD New Product Development

Reviews

There are no reviews yet.

Be the first to review “Covonia Sugar Free Cold & Flu Formula 160ml”

Your email address will not be published. Required fields are marked *